# SDR AALA202411195295

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 24,433 hours, 9,647 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Diaphragm
- Part number: FE240221001
- Condition: Punctured
- Location: Zone 800
- Component: Damper, Ratier
- Component part number: FE277001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 DOOR AFT EMERGENCY EXIT DOOR ASSIST ACTUATOR DIAPHRAGM IS PUNCTURED. MAINTENANCE REPLACED THE DIAPHRAGM AND ACCOMPLISHED A SATISFACTORY LEAK CHECK PER AMM 52-22-00.
